# SDR DALA2021102106518

- Difficulty date: October 20, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 66,707 hours, 30,925 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 CRACK INDICATION ON FRAME 2 WINDSHIELD LOWER CENTER POST CONTINUITY FITTING RH SIDE. CORRECTIVE ACTION: PERFORMED REPAIR PER ER/A #594139-14AD PRI REV 0,1 AND ER/A #594139-14AD REV.ORIGINAL. (1990237)
